Distortion theorems on the unit ball of a JB-triple

URI http://harp.lib.hiroshima-u.ac.jp/it-hiroshima/metadata/9766
File
Title
Distortion theorems on the unit ball of a JB-triple
Author
氏名 Honda Tatsuhiro
ヨミ ホンダ タツヒロ
別名 本田 竜広
Subject
convex mapping
distortion theorem
Abstract

Let B be the open unit ball of a JB*-triple. We prove distortion results for normalized convex mappings f : B → X which generalize various finite dimensional distortion theorems and improve some infinite dimensional ones.

Journal Title
広島工業大学紀要. 研究編
Volume
45
Spage
189
Epage
198
Published Date
2011
Publisher
広島工業大学
ISSN
1346-9975
NCID
AA11599110
NAID
40018724481
Language
eng
NIIType
Departmental Bulletin Paper
Text Version
出版社版
Old URI
Set
it-hiroshima